# SDR DXTA2022011054950

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- Aircraft time: 3,266 hours, 2,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 99191711Q310
- Part serial: 273004737
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: OVERHEAD EMERGENCY LIGHT REAR LEFT OVER SEAT 7 INOP. // SIGNOFF//  TROUBLESHOT TO DEFECTIVE READING UGHT ASSEMBLY. PART ON ORDER.REMOVED LEFT CABIN WINDOW REVEAL PANEL TO ACCESS THE UGHT . REMOVED UGHT ASSEMBLY AND INSTALLED A NEW ASSEMBLY AND INSTALLED THE LEFT CABIN WINDOW REVEAL PANEL. UGHT OPS CHECK IS SATISFACTORY, ALL WORK ACCOMPLISHED IAW CE680A INTERIOR MM 25-20-27.
